# SDR QMLA2023092120074

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N138LN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0352
- Aircraft time: 7,432 hours, 24,059 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Tachometer
- Part number: L771M40C1015
- Part serial: 01104
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT AROUND 18 MINUTE AWAY FROM SYRACUSE, I RECEIVED A ROTOR RPM LOW AURAL ALERT AND CONFIRMED THAT BOTH MY NR AND #2 ENGINE N2 WERE BLEEDING QUICKLY TO ZERO. NO CHANGE IN AIRCRAFT PERFORMANCE, SOUND, OR HANDLING CHARACTERISTICS. I LOWERED THE COLLECTIVE, CHOSE A SAFE PLACE TO LAND AND CHOSE TO KEEP THE AIRCRAFT AT AN ATTITUDE THAT WOULD ALLOW MY NR TO BE HIGH JUST IN CASE MY ASSESMENT OF THE SITUATION WAS INCORRECT. UPON MECHANIC RESPONDING TO SCENE AND SOME MENIAL MAINTENANCE WE PERFORMED TESTING ON TRIPLE TACH PER THE REQUIRED MANUAL AND IT TESTED FINE. PERFORMED NORMAL GROUND RUN AND TESTED AIRCRAFT AGAIN. NO ISSUES. RETURNED TO SERVICE AND FLEW BACK TO BASE.
